# SDR DALA2019102806189

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N891AT
- Make and model: Boeing 717-200
- Aircraft serial: 55043
- Aircraft time: 42,887 hours, 29,439 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 674
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXIT FRAME STA 674 CRACKED AT UPPER RADIUS OF FRAME TAB. CRACK IS CONDITION 3 (GREATER THAN 0.125 INCHES). NRC 025-0004:5310-01439-01D/001 00052: C/W AMDS WORK CARD 54310-01436-03B. (LP #1334164)
